Fedele, Renato (2006) An effective potential for one-dimensional matter-wave solitons in an axially inhomogeneous trap. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: An effective potential for one-dimensional matter-wave solitons in an axially inhomogeneous trap
Creators:
CreatorsEmail
Fedele, RenatoUNSPECIFIED
Autor/s: S. De Nicola, B.A. Malomed, R. Fedele,
Date: 2006
Number of Pages: 4
Department: Scienze fisiche
Journal or Publication Title: PHYSICS LETTERS A
Date: 2006
Volume: 360
Page Range: pp. 164-168
Number of Pages: 4
Date Deposited: 20 Oct 2010 08:00
Last Modified: 30 Apr 2014 19:41
URI: http://www.fedoa.unina.it/id/eprint/6256

Actions (login required)

View Item View Item